# SDR UALA2012120707112

- Difficulty date: December 6, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 46,200 hours, 10,028 cycles
- Engine: Pwa PW4077
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CBN SVC REPORTS:  40E LIFE VEST MISSING.  REPLACED LIFE VEST.
